Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 282, NWS Wilmington, OH

September 26, 2012Pike County, Scioto County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Sep 26, 2012, 9:02 PM EDT for Pike County, Scioto County, Ohio. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 26, 2012, 9:02 PM EDT (01:02 UTC)
Expired
Sep 26, 2012, 9:45 PM EDT
In force
43 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Pike County, OH, Scioto County, OH

The radar

The Cincinnati radar (KILN), 100 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 26, 9:28 PM EDTHAIL 13 Wsw Stockdale, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.0 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2012-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 451 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2012-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
451 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
794 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

396 
WUUS51 KILN 270102
SVRILN
OHC131-145-270145-
/O.NEW.KILN.SV.W.0282.120927T0102Z-120927T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
902 PM EDT WED SEP 26 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN PIKE COUNTY IN SOUTHWEST OHIO...
  NORTHERN SCIOTO COUNTY IN SOUTHWEST OHIO...

* UNTIL 945 PM EDT.

* AT 859 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR BEAR
  CREEK...MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LUCASVILLE...

IN ADDITION...BEAR CREEK...WAKEFIELD...STATE ROUTE 335 AT STATE ROUTE
776 AND STOCKDALE ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3886 8276 3886 8277 3888 8320 3900 8318
      3903 8280 3896 8280 3895 8276 3894 8275
      3889 8275
TIME...MOT...LOC 0102Z 272DEG 23KT 3893 8313

$$

HATZOS
2 follow-up statements
478 
WWUS51 KILN 270118
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
918 PM EDT WED SEP 26 2012

OHC131-145-270145-
/O.CON.KILN.SV.W.0282.000000T0000Z-120927T0145Z/
PIKE OH-SCIOTO OH-
918 PM EDT WED SEP 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR NORTHERN SCIOTO AND SOUTHEASTERN PIKE COUNTIES...

AT 917 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
WAKEFIELD...MOVING EAST AT 25 MPH.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN SCIOTO AND
SOUTHEASTERN PIKE COUNTIES...INCLUDING STATE ROUTE 335 AT STATE ROUTE
776 AND STOCKDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3886 8276 3886 8277 3889 8300 3890 8303
      3898 8303 3901 8297 3903 8280 3896 8280
      3895 8276 3894 8275 3889 8275
TIME...MOT...LOC 0118Z 272DEG 23KT 3894 8298

$$

HATZOS
251 
WWUS51 KILN 270145
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
945 PM EDT WED SEP 26 2012

OHC131-145-270153-
/O.EXP.KILN.SV.W.0282.000000T0000Z-120927T0145Z/
PIKE OH-SCIOTO OH-
945 PM EDT WED SEP 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SCIOTO AND
SOUTHEASTERN PIKE COUNTIES WILL EXPIRE AT 945 PM EDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3886 8276 3886 8277 3889 8300 3890 8303
      3898 8303 3901 8297 3903 8280 3896 8280
      3895 8276 3894 8275 3889 8275
TIME...MOT...LOC 0143Z 272DEG 23KT 3893 8277

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 7:37 PM EDT, 1 hour 25 minutes earlier.

Area forecast discussion, Sep 26, 7:37 PM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
737 PM EDT WED SEP 26 2012

.SYNOPSIS...
A SLOW MOVING FRONTAL BOUNDARY WILL GRADUALLY MOVE THROUGH THE
OHIO VALLEY THIS WEEK. SOUTH OF THE FRONT...SHOWERS AND
THUNDERSTORMS WILL CONTINUE TO IMPACT THE REGION. HIGH PRESSURE
WILL BUILD IN ON SATURDAY...BUT AN UPPER LEVEL LOW PRESSURE
CENTER WILL PROVIDE A CHANCE OF SHOWERS ON SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
SOUTH OF A SLOWLY-MOVING COLD FRONT...THE CWA REMAINS ENTRENCHED
IN AN AREA OF DEEP MOISTURE AND MODERATE WEST-SOUTHWESTERLY FLOW
IN THE LOWER TO MID LEVELS. THE PRIMARY FORECAST FOCUS IS ON
CONVECTIVE CHANCES AND TIMING TONIGHT.

CONVECTION ONGOING ACROSS THE CWA APPEARS TO BE ASSOCIATED WITH A
WEAK VORTICITY CENTER OVER INDIANA...WITH THE NEW DEVELOPMENT
FIRING UP ON A BAND WELL OUT AHEAD OF IT. MEANWHILE...THE WSW-ENE
ORIENTED BAND OF SHOWERS (WITH EMBEDDED THUNDER) THROUGH CENTRAL
OHIO IS JUST AHEAD OF THE BOUNDARY. INSTABILITY HAS BUILT TO ABOUT 1000
J/KG IN NORTHERN KENTUCKY...AND IS GREATER FURTHER TO THE
SOUTHWEST. RUC13 INSTABILITY FORECASTS OF 2000-2500 J/KG ARE MUCH
TOO HIGH...GIVEN THE ERRONEOUS ADVECTION OF DEWPOINTS OVER 70
DEGREES INTO SW OHIO.

POPS ARE CATEGORICAL FOR THE FIRST FEW HOURS OF THE FORECAST...AS
THE CURRENT ACTIVITY WORKS ITS WAY THROUGH THE CWA. AFTER
THAT...MUCH OF THE CWA MAY SEE A BREAK FROM CONVECTIVE
POTENTIAL...IN THE WAKE OF THE AFTERNOON SYSTEM. WHERE INSTABILITY
IS GREATER IN THE SOUTH...ADDITIONAL DEVELOPMENT IS POSSIBLE.
GIVEN THE 40 KNOTS OF 0-3 KM SHEAR (WHICH IS ACTUALLY STRONGER
THAN THE 0-6 KM SHEAR)...SOME STORM ORGANIZATION AND A FEW STRONG
CELLS WILL BE POSSIBLE. WITHOUT A KEY TRIGGER OR MUCH
INSTABILITY...WIDESPREAD SEVERE WEATHER DOES NOT APPEAR POSSIBLE.

POPS WILL BE KEPT IN THE LIKELY CATEGORY FOR THE SOUTHEASTERN TWO
THIRDS OF THE CWA GOING INTO TONIGHT. HOWEVER...GIVEN THE LACK OF
PRECIPITATION BEHIND THE CURRENT INDIANA/OHIO SYSTEM...IT APPEARS
THAT THE ACTIVITY WILL BE SHOWERY AND NOT ALL OF IT WILL BE
CONVECTIVE. DEVELOPING STORMS IN SOUTHERN ILLINOIS MAY BE WHAT
ENDS UP PROVIDING A GREATER CHANCE OF PRECIPITATION LATER ON
TONIGHT.

THE HOLES IN THE CLOUD COVER ALLOWED THE SOUTHERN CWA TO APPROACH
80 DEGREES TODAY. GIVEN THE WARMER STARTING POINT...AND EXPECTED
MOIST AND CLOUDY ATMOSPHERE TONIGHT...MIN TEMPS IN THE SOUTH WERE
BUMPED UP A FEW DEGREES FROM THE PREVIOUS FORECAST. WITH THE FRONT
MOVING INTO THE AREA...AND COLD ADVECTION BEGINNING IN THE
NORTH...THE TEMPERATURE GRADIENT OVERNIGHT WILL BE SOMEWHAT TIGHT.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
THE FRONTAL BOUNDARY WILL CONTINUE TO MAKE VERY SLOW PROGRESS TO
THE EAST ON THURSDAY...BUT ENOUGH PROGRESS TO BRING AN END TO ANY
SIGNIFICANT CHANCES OF PRECIPITATION. THE FRONT WILL ORIENT ITSELF
EAST-TO-WEST ACROSS KENTUCKY...AND STALL OUT THROUGH FRIDAY. THIS
MEANS THAT THE MOISTURE AND FORCING ASSOCIATED WITH THE FRONT WILL
BE VERY CLOSE TO THE SOUTHERN EDGE OF THE FORECAST AREA. THIS
WILL REQUIRE A CHANCE OF SHOWERS (WITH A POSSIBILITY OF
THUNDERSTORMS) IN THE SOUTHERN HALF OF THE CWA FOR THURSDAY...AND
THEN JUST THE SOUTHERN THIRD OF THE CWA ON FRIDAY. AS THE VARIOUS
MODELS (AND THEIR VARIOUS RUNS) CONTINUE TO STRUGGLE WITH TIMING
THE EMBEDDED DISTURBANCES IN THE QUICK LOWER-TO-MID-LEVEL
FLOW...IT REMAINS DIFFICULT TO PIN DOWN THE TIME OR PLACEMENT OF
ANY NORTHWARD-IMPINGING CONVECTIVE SYSTEMS THAT MAY IMPACT THE CWA
DURING THIS TIME FRAME.

MAX TEMPERATURES WERE ADJUSTED SLIGHTLY DOWN THROUGH THE END OF
THE WEEK...AS THE COLD ADVECTION BEHIND THE FRONT WILL KEEP TEMPS
FROM REACHING 70. THE TEMPERATURE GRADIENT WILL BE TIGHTER ON
THURSDAY...WITH THE FRONT STILL IN THE AREA. GUIDANCE AND MODEL
NUMBERS EXHIBITED LITTLE SPREAD...INCREASING CONFIDENCE IN THE
FORECAST.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
MODELS ARE IN CLOSE AGREEMENT THROUGH THE PERIOD. SAT AND SUN
FOCUSED ON TROUGH ACROSS THE AREA WITH DISTURBANCE ROTATING THRU.
TIMING OF THIS DISTURBANCE IS MAIN PROBLEM WITH GFS MORE SAT NIGHT
AND ECMWF MORE SUN. HAVE OPTED FOR SMALL POP ACROSS THE NORTH FOR
BOTH SCENARIOS FOR NOW. LATER FCST CAN PERHAPS HAVE BETTER HANDLE ON
TIMING. MON-WED WILL SEE RIDGING WITH WARMING THRU PERIOD.
SEASONABLY COOL MORNINGS WITH SEASONAL OR SLIGHTLY ABOVE NORMAL
DAYTIME HIGHS.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
CONVECTION THAT IS OCCURRING OVER THE OHIO VALLEY IS OCCURRING IN
THE WARM SECTOR AHEAD OF A COLD FRONT THAT WILL DROP SOUTH INTO
KENTUCKY LATER THIS EVENING. SHOWERS WILL BE FOUND IN ANY TAF SITE
FOR THE EARLY PART OF THE NIGHT...WITH SOME THUNDER POSSIBLE
TOWARDS KCVG WHERE THE NOSE OF THE MOST UNSTABLE AIR CLIPS THIS
STATION. BEST INSTABILITY WILL BE FOCUSED OUT OF THE TAF SITES IN
QUESTION...GENERALLY FROM LOUISVILLE SOUTHWESTWARD. MVFR CIGS AND
VSBYS IN SHOWERS WILL OCCASIONALLY BE FOUND BUT MOST STATIONS ARE
REMAINING VFR...EVEN IN THE LIGHTER RAIN THAT MAY HIT THEM.

FRONT WILL DROP SOUTH AND WINDS WILL TURN NORTHEAST BEFORE
MIDNIGHT FOR THE NORTHERN TAF SITES...BY DAYBREAK FOR METRO CINCY.

STILL SOME UNCERTAINTY AS TO WHERE THE BKN-OVC CU DECK WILL FORM
IN THE COLDER POST-FRONTAL AIR...GENERALLY EXPECTED THE SUN TO HIT
THE MOISTENED AIR IN PLACE AND CREATE A BKN DECK 2-3KFT
TOMORROW...WITH DRYING AND MIXING OCCURRING IN THE
AFTERNOON...ESPECIALLY FOR THE NORTH WHERE SKIES MAY ACTUALLY GO
CLEAR BEFORE 0Z.

.OUTLOOK...MVFR CONDITIONS POSSIBLE SUNDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HATZOS
NEAR TERM...HATZOS
SHORT TERM...HATZOS
LONG TERM...PADGETT
AVIATION...FRANKS
Hazardous weather outlook, Sep 26, 3:17 PM EDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
317 PM EDT WED SEP 26 2012

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>062-070-271930-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-BUTLER-
317 PM EDT WED SEP 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>100-OHZ063>065-071>074-077>082-088-271930-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
FAYETTE OH-PICKAWAY-FAIRFIELD-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
317 PM EDT WED SEP 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL IMPACT THE REGION THIS AFTERNOON
AND EVENING. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...BUT A FEW
STORMS MAY PRODUCE SMALL HAIL AND STRONG WIND GUSTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

HATZOS

In the hours before

Special weather statement, Sep 26, 8:09 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
809 PM EDT WED SEP 26 2012

KYZ091>093-OHZ078-270045-
KENTON KY-BOONE KY-CAMPBELL KY-CLERMONT OH-
809 PM EDT WED SEP 26 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL CLERMONT...
CAMPBELL...BOONE AND KENTON COUNTIES THROUGH 845 PM EDT...

AT 806 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEW PALESTINE OHIO TO BURLINGTON KENTUCKY...MOVING
EAST AT 30 MPH.

THESE STORMS ARE CAPABLE OF PRODUCING HAIL TO ONE HALF INCH IN
DIAMETER...AND HEAVY RAINFALL.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OAKBROOK...AMELIA...
FLORENCE...ELSMERE...ERLANGER...CRESTVIEW HILLS...EDGEWOOD...LAKESIDE
PARK...COVINGTON...TAYLOR MILL...WILDER AND HIGHLAND HEIGHTS.

ALSO...LINDALE...BANTAM...EAST FORK STATE PARK...FAIRVIEW AND
CRESTVIEW ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.

LAT...LON 3901 8479 3906 8443 3904 8441 3904 8436
      3903 8432 3907 8431 3911 8401 3898 8403
      3891 8474 3893 8481

HATZOS
Special weather statement, Sep 26, 8:43 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
843 PM EDT WED SEP 26 2012

KYZ094-095-270115-
OWEN KY-GRANT KY-
843 PM EDT WED SEP 26 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN GRANT AND CENTRAL OWEN
COUNTIES THROUGH 915 PM EDT...

AT 841 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR OWENTON...
MOVING EAST AT 25 MPH.

THIS STORM IS CAPABLE OF PRODUCING ONE HALF INCH DIAMETER HAIL...AND
HEAVY RAINFALL.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
OWENTON...LONG RIDGE...NEEDMORE...HOLBROOK...
NATLEE...TWIN BRIDGES...NEW COLUMBUS...LAWRENCEVILLE AND KEEFER.

LAT...LON 3855 8493 3869 8462 3857 8449 3853 8447
      3851 8449 3851 8452 3849 8456 3844 8461
      3842 8489

HATZOS
Special weather statement, Sep 26, 8:50 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
850 PM EDT WED SEP 26 2012

OHZ079-080-270115-
BROWN OH-HIGHLAND OH-
850 PM EDT WED SEP 26 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HIGHLAND AND
CENTRAL BROWN COUNTIES THROUGH 915 PM EDT...

AT 845 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
HAMERSVILLE...MOVING EAST AT 30 MPH.

THIS STORM WILL PRODUCE ONE HALF INCH DIAMETER HAIL.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MOUNT ORAB...GEORGETOWN
AND SARDINIA.

ALSO...HAMERSVILLE...FEESBURG...MOWRYSTOWN...RUSSELLVILLE...
DECATUR...REDOAK AND FINCASTLE ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

LAT...LON 3881 8394 3886 8404 3907 8402 3907 8368
      3878 8370

HATZOS
Special weather statement, Sep 26, 8:57 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
857 PM EDT WED SEP 26 2012

OHZ082-088-270130-
PIKE OH-SCIOTO OH-
857 PM EDT WED SEP 26 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN SCIOTO AND SOUTHEASTERN
PIKE COUNTIES THROUGH 930 PM EDT...

AT 854 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF
BEAR CREEK...MOVING EAST AT 35 MPH.

THIS STORM WILL PRODUCE ONE HALF INCH DIAMETER HAIL.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LUCASVILLE.

ALSO...BEAR CREEK...WAKEFIELD...STOCKDALE AND BEAVER ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3887 8321 3901 8320 3906 8279 3896 8280
      3895 8276 3894 8275 3888 8275

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 8:09 PM EDTSpecial Weather StatementILNClermont36 min
Sep 26, 8:50 PM EDTSpecial Weather StatementILNBrown25 min
Sep 26, 8:57 PM EDTSpecial Weather StatementILNPike33 min
Sep 26, 8:57 PM EDTSevere Thunderstorm WarningILNAdams, Brown33 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.